RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages C.22–C.34 (Mi semr550)  

This article is cited in 3 scientific papers (total in 3 papers)

Proceedings of conferences

Задача продолжения для параболического уравнения с данными на части границы

A. S. Belonosova, M. A. Shishleninbc

a Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
c Novosibirsk State University

Full text: PDF file (3192 kB)
References: PDF file   HTML file

Document Type: Proceedings
UDC: 519.633
MSC: 65L09
Received June 10, 2014, published December 20, 2014

Citation: A. S. Belonosov, M. A. Shishlenin, “Задача продолжения для параболического уравнения с данными на части границы”, Sib. Èlektron. Mat. Izv., 11 (2014), C.22–C.34

Citation in format AMSBIB
\Bibitem{BelShi14}
\by A.~S.~Belonosov, M.~A.~Shishlenin
\paper Задача продолжения для параболического уравнения с~данными на~части~границы
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages C.22--C.34
\mathnet{http://mi.mathnet.ru/semr550}


Linking options:
  • http://mi.mathnet.ru/eng/semr550
  • http://mi.mathnet.ru/eng/semr/v11/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    CONFERENCES AND SYMPOSIA

    This publication is cited in the following articles:
    1. M. A. Shishlenin, “Matrichnyi metod v zadachakh opredeleniya istochnikov kolebanii”, Sib. elektron. matem. izv., 11 (2014), 161–171  mathnet
    2. A. Belonosov, M. Shishlenin, “Regularization methods of the continuation problem for the parabolic equation”, Numerical Analysis and Its Applications (NAA 2016), Lecture Notes in Computer Science, 10187, eds. I. Dimov, I. Farago, L. Vulkov, Springer, 2017, 220–226  crossref  mathscinet  zmath  isi  scopus
    3. A. I. Sidikova, “Ob issledovanii odnoi obratnoi granichnoi zadachi dlya uravneniya teploprovodnosti”, Sib. zhurn. vychisl. matem., 22:1 (2019), 81–98  mathnet  crossref  elib
  • Number of views:
    This page:115
    Full text:37
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019